MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 4.2F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 4.2F; CHRONIC CATHETERS
Catalog Number 0600520
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound-guided catheter placement procedure in the right subclavian vein using a hickman/leonard/broviac central venous catheter.During medication administration on (b)(6) 2026, leakage of heparin solution was observed due to damage at the transition from the clamp area to the narrow segment.On the proximal side of the large-diameter to small-diameter transition (approximately 30 mm), a v-shaped split was present, and a partial (non-complete) break of about 3 mm was observed at the bend of the v-shaped split.Reportedly, the outer layer showed a complete tear, while a small tear of approximately 2 mm was identified in the inner layer at the same site.Furthermore, the damaged catheter was repaired using a repair kit.There were no reported patient injuries.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture, separation and leak issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: the reported material information is for disposable (single use) device and therefore a service history review is not applicable.G3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROVIAC CV CATHETER, SINGLE-LUMEN, 4.2F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24453884
Report Number3006260740-2026-01212
Device Sequence Number10148025
Product Code LJS
UDI-Device Identifier00801741051807
UDI-Public(01)00801741051807(17)270328(10)HUJQ2155
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600520
Device Lot NumberHUJQ2155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 MO
Patient SexUnknown
Patient Weight8 KG